Perturbation expansions for the spiked harmonic ...

Description

Citation

Title Perturbation expansions for the spiked harmonic oscillator and related series involving the gamma function
Author(s) R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 2000
Volume 33
Issue 31
Start page 5531
End page 5537

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 199

Adding this citation to "My List" will allow you to export this citation in other styles.